# SDR DALA2018031301582

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME OF STA Y 1362 BTW LONGS 29R-26L AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2 WAS REPAIRED PER SRM VOL I 53-10-02 FIG 2.
